# SDR SIMA20140820005

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 28,324 hours, 20,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN AFT CABIN WILL NOT STAY SECURE IN HOLDER.  DEFERRED AFT CABIN FLASHLIGHT IAW MEL 25-15.  R & R AFT CABIN FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  MEL SYS RESTORED.
